# SDR ASAA9580061

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 575468828
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, DOUBLER WAS FOUND CRACKED AT THE LOWER FORWARD FASTENER HOLE AT THE UPPER AFT RADIUS OF THE CO-PILOTS SLIDING WINDOW CUTOUT.  REPLACED DOUBLER PER SRM 51-30-2.  (W)
